Self-adjointness of perturbed biharmonic operators on riemannian manifolds
We give a sufficient condition for the essential self-adjointness of a perturbed biharmonic-type operator acting on sections of a Hermitian vector bundle on a geodesically complete Riemannian manifold with Ricci curvature bounded from below by a (possibly unbounded) non-positive function depending on the distance from a reference point. We also establish the separation property in the case when the corresponding operator acts on functions.
Digital Object Identifier (DOI)
Milatovic. (2017). Self‐adjointness of perturbed biharmonic operators on Riemannian manifolds. Mathematische Nachrichten, 290(17-18), 2948–2960. https://doi.org/10.1002/mana.201600386